# SDR UALA2009081002439

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,596 hours, 9,804 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE STA 1220 STR 9L, HOLE OVER SIZE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED TENSION TIE.  FABRICATED AND SPLICED IN A NEW SECTION OF TENSION TIE.
